# SDR DALA2022102807007

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 51,689 hours, 26,813 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 25def
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS IN ROW 25 SEAT DEF DROPPED DURING FLIGHT.   T/S O2 PANEL ASSY, RESECURED CLOSED PER A319 AMM 25-25. OPS CK GOOD PER AMM 35-23.
